# SDR DALA2021021600855

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CORROSION IB FLAP INTERCONNECTING STRUT ON LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT PER DELTA WORKCARDS AMDS 2750-6010-LT AND 2750-6020-LT. (1730439)
